Journal of Mathematical Finance

Vol.2 No.4(2012), Paper ID 24462, 11 pages

DOI:10.4236/jmf.2012.24031

 

The Malliavin Derivative and Application to Pricing and Hedging a European Exchange Option

 

Sure Mataramvura

 

Division of Actuarial Science, School of Management Studies, University of Cape Town, Cape Town, South Afric

 

Copyright © 2012 Sure Mataramvura et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Mataramvura, "The Malliavin Derivative and Application to Pricing and Hedging a European Exchange Option," Journal of Mathematical Finance, Vol. 2 No. 4, 2012, pp. 280-290. doi: 10.4236/jmf.2012.24031.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.